Jump to content

0

sunandsnow5's Blog



1 Year Post Claravis

Posted by sunandsnow5, 04 December 2012 · 292 views

So it has been one year since I started Claravis. After 6 months I started to get some acne back and I freaked out a little. However the acne wasn't the same inflamed, infected stuff I used to get. I have adjusted back to my normal skin where I get some mild breakouts here and there and a few big pimples occasionally, like right now where I have a big...


3 Weeks Post Claravis

Posted by sunandsnow5, 01 April 2012 · 192 views

So due to my skin becoming very difficult I stopped my Claravis treatment at the 4 month mark instead of the 5 month. I have no regrets. I have not really had any acne since. My skin is still very sensitive and flushes easily. Overall though in time I think it will gradually toughen up a bit. Any questions just message me. Best of luck!


The Pain Of A Bad Blood Draw And One Month Left

Posted by sunandsnow5, 01 March 2012 · 204 views

So last Thursday I had my sixth and last blood drawing for my accutane. I couldn't wait to get this over with. The person stuck my arm and I felt an intense buzzing sensation in my wrist but sat through it. I left happy to be done with all these bad blood drawing. I didn't realize that the person did something to my nerve. After a couple days I...


Almost End Of 4 Months Claravis

Posted by sunandsnow5, 15 February 2012 · 166 views

So besides being sick I am pretty happy with my skin. The redness/ flushing of the cheeks has gotten better. I can control it decently sometimes. No real acne- haven't had any for a very long time. I am still taking 40 mg though I might bump up to 60 mg when I am not as sick and taking antibiotics. Posted a new pic of my face.

Side effects:
dry skin...


Almost Done With 3 Months On Claravis

Posted by sunandsnow5, 22 January 2012 · 268 views

So this friday will be the end of 3 months of Claravis, 2 more to go.

So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and...


Week 9 And Some Minor Breakouts

Posted by sunandsnow5, 06 January 2012 · 186 views

So I have been on 80 mg for the past week and I have noticed my back pain increasing. This week I got some of my old acne- a couple inflamed spots on my cheeks. It was annoying because after 2 weeks of no real acne they decided to show up around my birthday. But now they are healing and one of my small cysts out of three is finally healing. It is no where...


Week 8

Posted by sunandsnow5, 30 December 2011 · 110 views

So I am actually going in for my two month check up today. Face has no new acne but I still have a couple small stubborn cysts- 2 in my cheek and one under my jaw. They haven't gone away in weeks. The plus is I have no real new acne. I had some minor spots that were gone in a few days and hardly more then a whitehead.

Side effects:

Dry lips, bloody...


7Th Week: Flushing Is Not Pretty

Posted by sunandsnow5, 22 December 2011 · 163 views

Hey,

So I am reaching almost 7th week on claravis. The 2 month mark will be coming up soon and then back to school. This week I noticed a couple new spots forming and to my surprise even the ones on my cheeks were not that bad. I still have some spots- small cysts that are being stubborn but they aren't painful or very noticeable

Just a brief update. I...


Week 6: So Much Better

Posted by sunandsnow5, 15 December 2011 · 164 views

Hey,

So after a stressful finals week and breakout in Week 5 I am very happy to say I haven't gotten any new acne since then. It has been 7 days and so far no new acne or even signs of new acne. I still have some spots healing up, I have noticed it takes some spots a lot longer to heal up because they dry out and just stay there. Still better then not...


5Th Week: Finals And Stress Do Not Help Skin

Posted by sunandsnow5, 07 December 2011 · 228 views

Hey,

So last Friday and I went to my derm for the end of my first month. My skin was actually getting very clear minus the red marks that are left but I was feeling a lot better. I am going to be bumped up to 60 mg but due to my pharmacy not having it in stock on that day I could not get it. I had to get back up to college for finals. So I am going to...






October 2014

S M T W T F S
   1234
567891011
12131415161718
1920212223 24 25
262728293031 

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors

Twitter